# SDR DL76S972173

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL COMING FROM MID GALLEY AREA WHEN COFFEE MAKER IS USED.  REPLACED COFFEEMAKER.
